Volume 8, Issue 1
Existence and Uniqueness of Matrix Pade Approximants

Guo-liang Xu

DOI:

J. Comp. Math., 8 (1990), pp. 65-74

Published online: 1990-08

Preview Full PDF 372 1273
Export citation
  • Abstract

For the problems of the lef and right matrix Pede approximations, we give the necessary and sufficient conditions for the existence of their solutions. If the left Pade approximant exists, then we prove that its uniqueness is equivalent to the existence of right Pade approximants, and we further give the exact results about the dimension of the linear space $^LR^{*}(m,n)$ formed from the left Pade approximants.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-8-65, author = {}, title = {Existence and Uniqueness of Matrix Pade Approximants}, journal = {Journal of Computational Mathematics}, year = {1990}, volume = {8}, number = {1}, pages = {65--74}, abstract = { For the problems of the lef and right matrix Pede approximations, we give the necessary and sufficient conditions for the existence of their solutions. If the left Pade approximant exists, then we prove that its uniqueness is equivalent to the existence of right Pade approximants, and we further give the exact results about the dimension of the linear space $^LR^{*}(m,n)$ formed from the left Pade approximants. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9420.html} }
TY - JOUR T1 - Existence and Uniqueness of Matrix Pade Approximants JO - Journal of Computational Mathematics VL - 1 SP - 65 EP - 74 PY - 1990 DA - 1990/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9420.html KW - AB - For the problems of the lef and right matrix Pede approximations, we give the necessary and sufficient conditions for the existence of their solutions. If the left Pade approximant exists, then we prove that its uniqueness is equivalent to the existence of right Pade approximants, and we further give the exact results about the dimension of the linear space $^LR^{*}(m,n)$ formed from the left Pade approximants.
Guo-liang Xu. (1970). Existence and Uniqueness of Matrix Pade Approximants. Journal of Computational Mathematics. 8 (1). 65-74. doi:
Copy to clipboard
The citation has been copied to your clipboard